MAUDE Adverse Event Report: ELEKTA INSTRUMENT AB LEKSELL STEREOTACTIC SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

ELEKTA INSTRUMENT AB LEKSELL STEREOTACTIC SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 912877
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.This mdr concerns disposable inserts and fixation screws which is used with the leksell stereotactic frame.The disposable inserts themselves are labelled single use.However, the fixation screws and the leksell stereotactic system are not labelled single use.
 
Event or Problem Description
The customer reported that the fixation screws does not feel rigid when mounted in the disposable inserts.
 
Additional Manufacturer Narrative
Section d4 lot # added.Section d9 updated.Section h3 updated.Section h6 coding added.Section h10 additional information.The investigation was completed by conducting a thorough evaluation of the product and the reported information.The user reported that the play in their latest batch of disposable inserts is larger than before and was concerned if the fixation was as rigid as previous batches.Elekta performed a comparison set of tests with the complaint batch (#0190868) received from the customer and three previous batches of disposable inserts.The investigation concluded that the larger play seen does not affect the rigidity of the fixation and thereby the safety when using the disposable inserts used by the customer (batch #0190868).This is likely to be due to the thread of the batch of inserts used by the customer which is slightly larger than the previous batches due to production variables which is within specification.The rigid fixation is addressed in the instructions for use.The user is instructed to check the firm attachment of the frame before starting the treatment (tug test).There was no patient injury.

Brand Name
LEKSELL STEREOTACTIC SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ELEKTA INSTRUMENT AB
kungstensgatan 18
po box 7593
stockholm, SE103 93
SW  SE103 93
MDR Report Key11601233
Report Number9612186-2021-00001
Device Sequence Number2988219
Product Code HAW
UDI-Device Identifier07340048304474
UDI-Public07340048304474
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K151159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number912877
Device Lot Number0190868
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer03/04/2021
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1